Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

through the glass

Member
  • Total Reviews

    0
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

About through the glass

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. yeah i get flat acne bad also, it take ages for them to heal for me wat r u doin to prevent it
  2. wat the topic says i hav been off for about 1 month now and am still breaking out and cumilative dose was correct , i am hopin my skin settles back to the skin i had during tane, can people give their thoughts and experances
  3. is it normal to be breakin out? is my skin still settling in? hopefully it gets better as it was during tane? i dont mind the odd 1 pimple here, but when i break out like a couple a day it starts to freak me out, i am also gettin alot of blocked pores and my oil is startin to return, isnt this to early?
  4. those red bumps happened to me to, i hav one under my eye at the moment it is just like a red bump very weird arent they. but it is good to know that i aint alone. i am 4 days post tane so my skin should be settling off the drug now
  5. well as the topic states, i get these bumps like mozzie bites all around my chest and arms, there itchie like crazy, but i cnat tell if they are mozzie bites of just pimples i hav been on accutane for alittle over three months now and this is the first time i hav had any sort of acne on my chest even before accutane, so wat r ur thoughts?
  6. i know how u feel, i hav done that alot. then i have to make excuses all the time.. bloody annoying. but i move on wif life and wat ever is in the past is in the past
  7. yeah i know wat u mean, i didnt see one of my est mates for like a month and then next time i saw him he had a bad case of acne i was worried for him. i felt like sayin something but i held back.
  8. ur skin does flakes whilst on acctuane and it flakes on ur top of ur head as well as ur face this is caused by the dryness. a shampoo mositurizer would work. i havent suffered dandruff whilst on it so i am only guessin wat the problem is, hopefully some one will hav the correct answer or a similar one hope this helps
  9. ur blackheads are bein pushed out and they will become more noticeable as they are bein pushed out of the pore it only lasted a couple of days for me thou. the ib is a killer, 20 days is about right to be havintane will help clear u up soon, just hang in there
  10. good luck wif ur doctors appointment hopefully it aint something serious
  11. i use it it doesnt irritate me at all so i am happy and i dont shed at all any more
  12. yeah i didnt hav hairloss or hair thinning cause i hav long hair, well for a guy anyway, so didnt notice it
  13. u seem really depressed for a guy who wirtes in caps, however try accutane and insist on it, go to ur derm and say i hav had it for this long tried everything, topicals, antibitotics etc. just exagerate i know it is lyin if u do exagerate but say u really need it and hopefully the derm will be nice
  14. IGNORE THEM, thats the best option they are only "dissin" u cause they get a reaction from u. stop lettin them hav a huge affect over u just stay wif ur friends that actually care and sooner or later those girls will come crawlin once ur a stallion lmao that could work....
×